Journal article icon

Journal article

Schemes for parallel quantum computation without local control of qubits

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Materials
Role:
Author
Journal:
PHYSICAL REVIEW A
Volume:
61
Issue:
2
Publication date:
2000-02-01
ISSN:
1050-2947
Source identifiers:
3972
Pubs id:
pubs:3972
UUID:
uuid:b070b395-0c38-458e-85cf-bf5142c78409
Local pid:
pubs:3972
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP